MAUDE Adverse Event Report: TERRAGENE S.A. STRYKER SLCD12; AUTO-READER

TERRAGENE S.A. STRYKER SLCD12; AUTO-READER
Model Number STRYKER SLCD12
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device-related deaths or serious injuries were informed and there is no objective evidence of product malfuction.However, as no further information was provided, we consider the positive readout may have been caused by an ineffective sterilization process or an auto-reader malfunction, which may cause the device to fail to perform its essential function and compromise the sterilization process monitoring effectiveness.This could contribute to delay patient treatment and, hence, to a serious injury if it were to recur.
 
Event or Problem Description
User reported malfunctioning of the autoreader incubator because of positive results obtained with the biological indicator after sterilization process in the vp4 equipment.

Brand Name
STRYKER SLCD12
Common Device Name
AUTO-READER
Manufacturer (Section D)
TERRAGENE S.A.
ruta nac. no. 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR  2130
Manufacturer (Section G)
TERRAGENE S.A.
ruta nac. no. 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR   2130
Manufacturer Contact
hernando carrizo
ruta nac. n[?] 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR   2130
MDR Report Key18428637
Report Number3013145340-2024-00002
Device Sequence Number15389459
Product Code FRC
UDI-Device Identifier07798164678175
UDI-Public07798164678175
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K191021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/25/2026
Device Model NumberSTRYKER SLCD12
Device Lot NumberSLCD121121
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2022
Initial Report FDA Received Date01/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/25/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown